advertisement
Question
Posted by: BankerGirl | 2008/11/03

Question, The pill and anti biotics??

Hi there. I am on Triphasil. However i am also on a low dose daily anti biotic for my skin. Is this affecting my birth control pill? please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is thought that long term use of lowe dose antibiotics does not interfere with the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement